# SDR HALA2011062500290

- Difficulty date: June 25, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 33421
- Aircraft time: 35,529 hours, 6,713 cycles
- System (JASC): 2420 · AC Generation System
- Part: Inverter
- Part number: 100201022090
- Part serial: CD001250
- Condition: Failed
- Location: Standby
- Part time: 476 hours, 72 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - STBY PWR TEST FAIL.  MSG APPEARS AS "MAIN BATTERY CHARGER & STANBY INVERTER"  REPLACED MAIN BATTERY & CHARGER NO HELP, REPLACED STBY INVERTER, ALL OK IAW AMM.
